Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2010, Article ID 213503, 16 pages
http://dx.doi.org/10.1155/2010/213503
Research Article

Second-Order Nonlinear Impulsive Integro-Differential Equations of Mixed Type and Optimal Controls in Fractional Power Spaces

Department of Mathematics, Guizhou University, Guiyang, Guizhou 550025, China

Received 23 September 2010; Revised 20 November 2010; Accepted 27 November 2010

Academic Editor: Irena Lasiecka

Copyright © 2010 Y. Peng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, vol. 44 of Applied Mathematical Sciences, Springer, New York, NY, USA, 1983.
  2. H. Tanabe, “On the equations of evolution in a Banach space,” Osaka Journal of Mathematics, vol. 12, pp. 363–376, 1960. View at Google Scholar · View at Zentralblatt MATH
  3. H. Tanabe, Equations of Evolution, vol. 6 of Monographs and Studies in Mathematics, Pitman, Boston, Mass, USA, 1979.
  4. N. U. Ahmed, “Measure solutions for impulsive evolution equations with measurable vector fields,” Journal of Mathematical Analysis and Applications, vol. 319, no. 1, pp. 74–93, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. Y. Peng, X. Xiang, and W. Wei, “Optimal feedback control for a class of strongly nonlinear impulsive evolution equations,” Computers & Mathematics with Applications, vol. 52, no. 5, pp. 759–768, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. W. Wei, X. Xiang, and Y. Peng, “Nonlinear impulsive integro-differential equations of mixed type and optimal controls,” Optimization, vol. 55, no. 1-2, pp. 141–156, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. X. Xiang, Y. Peng, and W. Wei, “A general class of nonlinear impulsive integral differential equations and optimal controls on Banach spaces,” Discrete and Continuous Dynamical Systems. Series A, vol. 2005, pp. 911–919, 2005. View at Google Scholar · View at Zentralblatt MATH
  8. Y. Peng and X. Xiang, “Second order nonlinear impulsive time-variant systems with unbounded perturbation and optimal controls,” Journal of Industrial and Management Optimization, vol. 4, no. 1, pp. 17–32, 2008. View at Google Scholar
  9. Y. Peng and X. Xiang, “Second-order nonlinear impulsive evolution equations with time-varying generating operators and optimal controls,” Optimization, vol. 57, no. 6, pp. 827–840, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. Y. Peng, X. Xiang, and W. Wei, “Second-order nonlinear impulsive integro-differential equations of mixed type with time-varying generating operators and optimal controls on Banach spaces,” Computers & Mathematics with Applications, vol. 57, no. 1, pp. 42–53, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. Y. Peng and X. Xiang, “Necessary conditions of optimality for second-order nonlinear impulsive integro-differential equations on Banach spaces,” Nonlinear Analysis: Real World Applications, vol. 11, no. 4, pp. 3121–3130, 2010. View at Publisher · View at Google Scholar
  12. R. P. Agarwal, M. Bohner, W.-S. Cheung, and S. R. Grace, “Oscillation criteria for first and second order forced difference equations with mixed nonlinearities,” Mathematical and Computer Modelling, vol. 45, no. 7-8, pp. 965–973, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. E. Hernández M., M. Rabello, and H. R. Henríquez, “Existence of solutions for impulsive partial neutral functional differential equations,” Journal of Mathematical Analysis and Applications, vol. 331, no. 2, pp. 1135–1158, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. L. Liu, Y. Wu, and X. Zhang, “On well-posedness of an initial value problem for nonlinear second-order impulsive integro-differential equations of Volterra type in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 317, no. 2, pp. 634–649, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. H. Wang and H. Chen, “Boundary value problem for second-order impulsive functional differential equations,” Applied Mathematics and Computation, vol. 191, no. 2, pp. 582–591, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. X. Zhang, L. Liu, and Y. Wu, “Global solutions of nonlinear second-order impulsive integro-differential equations of mixed type in Banach spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 67, no. 8, pp. 2335–2349, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. T. Yang, Impulsive Control Theory, vol. 272 of Lecture Notes in Control and Information Sciences, Springer, Berlin, Germany, 2001.
  18. S. Hu and N. S. Papageorgiou, Handbook of Multivalued Analysis (Theory), vol. 419 of Mathematics and Its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1997.